# SDR MTNA201311040001

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 34,275 hours, 37,382 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  NORMAL BRAKING FOR BOTH LT AND RT PEDALS ON THE PILOT AND COPILOTS REQUIRES FULL PRESSURE ON BOTH PEDALS TO STOP THE ACFT.  EMERGENCY BRAKES ARE ALSO WEAK.  MECHANIC BLED BOTH LOW PRESSURE AND HIGH PRESSURE HYD SYSTEMS IAW JIC 32-42-00, BLD 10010.  THE SYSTEM CHECKED GOOD AND THE ACFT WAS RETURN TO SERVICE.
